MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 26924
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Code Available (3191)
Date of Event 02/10/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the stent foreshortened.A 7x40x130 innova self expanding stent was selected to treat a lesion during a peripheral angioplasty procedure.Once the stent was deployed it was observed that the stent dramatically foreshortened on the proximal end.Additional stenting was required to fully cover the lesion.The procedure was completed without further complications and the patient recovered and was discharged.
 
Event or Problem Description
It was reported that the stent foreshortened.A 7x40x130 innova self expanding stent was selected to treat a lesion during a peripheral angioplasty procedure.Once the stent was deployed it was observed that the stent dramatically foreshortened on the proximal end.Additional stenting was required to fully cover the lesion.The procedure was completed without further complications and the patient recovered and was discharged.Additional information reported that there was no difficulty in the deployment.The stent shortened 1/2 cm.The lesion was 98% stenosed in the highly calcified mid superficial femoral artery (sfa).The lesion was pre-dilated.

Brand Name
INNOVA VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8403877
Report Number2134265-2019-01916
Device Sequence Number11260181
Product Code NIP
UDI-Device Identifier08714729874089
UDI-Public08714729874089
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/11/2021
Device Model Number26924
Device Catalogue Number26924
Device Lot Number22781417
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/12/2019
Supplement Date Received by Manufacturer03/08/2019
Initial Report FDA Received Date03/08/2019
Supplement Report FDA Received Date03/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;